# SDR UPS804265

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FINGER DOUBLER AT STATION 180 AND LONGERON 31R.  MAINTENANCE REMOVED THE DOUBLER, SPLICE ANGLES, FABRICATED THE REPLACEMENT DOUBLER AND INSTALLED PER SRM 53-4-1, 51-1-8, 51-1-20 AND 51-1-14.
